MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC; SCREW,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC; SCREW,FIXATION,BONE
Model Number 207.634
Medical Device Problem Codes Break (1069); Entrapment of Device (1212)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Concomitant device reported: unk - cable/wire: (part# unknown; lot# unknown; quantity: 1).Unk-drill (part# unknown; lot# unknown; quantity:1).This report is for one (1) 4.0mm cannulated screw short thread/34mm.This is report 1 of 1 for (b)(4).This report is against user facility medwatch number (b)(4), the only information contained in this report is correction or additional information.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: h3, h4, h6.Photo investigation: the device was not returned.A photo-investigation was performed on all the images located under pc attachment received at 14-may-2021.Upon inspecting all the photos provided, the 4.0mm cannulated screw short thread/34mm clearly appears to be broken.The reported embedded condition cannot be confirmed based on provided clinical evidence.The root cause of the broken screw cannot be confirmed based on the available images.As the device was not returned, an as-received condition could not be assessed, and a dimensional inspection and document/specification review were not completed.Conclusion: the complaint condition can be confirmed during photo investigation.During the investigation, no product design issues or discrepancies were observed.No manufacturing issues were noted during investigation.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Therefore, it has been determined that no corrective and/or preventive action is proposed.Device history lot: a manufacturing record evaluation could not be performed as the lot number could not be determined from the image provided.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
NA
Common Device Name
SCREW,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11792711
Report Number2939274-2021-02264
Device Sequence Number1020524
Product Code HWC
UDI-Device Identifier10886982148216
UDI-Public10886982148216
Combination Product (Y/N)N
PMA/510(K) Number
K161616
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number207.634
Device Catalogue Number207634
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/13/2021
Supplement Date Received by Manufacturer05/24/2021
Initial Report FDA Received Date05/07/2021
Supplement Report FDA Received Date06/02/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - CABLE/WIRE; UNK-DRILL
Outcome Attributed to Adverse Event Required Intervention;